MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. STAY SAFE/LUER LOCK ADAPTER 4 IN.; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

ERIKA DE REYNOSA, S.A. DE C.V. STAY SAFE/LUER LOCK ADAPTER 4 IN.; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 050-95003
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Plant investigation: the sample was not returned to the manufacturer and the lot number was not provided.In addition, there is no information with the customer number reported, at this time no sap shipping search could be performed with the information available.Consequently, no product will be returned from the distribution center to be analyzed since the lot number is unknown and no information from the customer is available for the identified of the possible involved lots in sap.There was no device history record (dhr) review was performed since the lot number is unknown and no information from the customer is available.
 
Event or Problem Description
A peritoneal dialysis (pd) patient on continuous cycling peritoneal dialysis (ccpd) for renal replacement therapy (rrt) reported that the connector to the baxter was loosened and a fluid leak occurred.The patient stated that they hang their bag on the side of the cart and that there is a flaw in the connector, possibly the baxter end.The patient begun taping the connector so that it does not open.Additional information was requested, however, to date not provided.
 
Event or Problem Description
A peritoneal dialysis (pd) patient on continuous cycling peritoneal dialysis (ccpd) for renal replacement therapy (rrt) reported that the connector to the baxter was loosened and a fluid leak occurred.The patient stated that they hang their bag on the side of the cart and that there is a flaw in the connector, possibly the baxter end.The patient begun taping the connector so that it does not open.The nurse stated that the patient did not develop any symptoms, adverse events, injuries, or require medical intervention as a result of the reported event.The patient completed treatment on the cycler.The patient is continuing peritoneal dialysis therapy with no further issues.The patient was not symptomatic and was not treated with antibiotics.

Brand Name
STAY SAFE/LUER LOCK ADAPTER 4 IN.
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key9368460
Report Number8030665-2019-01787
Device Sequence Number2866822
Product Code FKX
UDI-Device Identifier00840861100774
UDI-Public00840861100774
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K822550
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number050-95003
Was Device Available for Evaluation? No
Device Age MO
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer11/27/2019
12/05/2019
Initial Report FDA Received Date11/25/2019
Supplement Report FDA Received Date12/04/2019
12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR
Patient Weight95